# SDR HNAA2020080300240

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,597 hours, 32,618 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WHILE MOVING PITCH TRIM NOSE DOWN THE PITCH TRIM MAIN INOP DISPLAYED. SELECTED PITCH TRIM BACKUP AND IT OPS NORMAL. MAINTENANCE: INSP'D FOR DEFECTS. NONE NOTED. T/S IAW FIM TASK 27-43-00-810-801-A. SYSTEM CHECKED GOOD PER OPS CHECK TASK 27-40-00-700-802-A PER FIM TASK BLOCK 7.TRANSITORY CONDITION. AIRCRAFT OK FOR SERVICE.
